# SDR CALA2021120102211

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D531423620191
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-20-10; RIGHT FR 16 DOOR STOP FITTING #7, INBD LOWER HOLE HAS A CRACK INDICATION AT 7 O''CLOCK POSITION AT FRAME TOTO INTE RCOSTAL LAYER GENERATED BY V061671 ON HAECO LCQ NR 9294264 (2226 4) REMOVED AND REPLACED R/H FRAME 16 DOOR STOP FITTING #7 INTERCOST AL IAW A320 SRM 51-72-11-911-002 AND DWG # R531-13118. PERFORMED BY V062309 INSP BY V919150.
